Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3685-3695

Coefficient estimates and subordination properties associated with certain classes of functions

1Department of Mathematics, College of Technology and Engineering, M.P. University of Agriculture and Technology, Udaipur, Rajasthan 313001, India
2Department of Mathematics, College of Science, M. L. Sukhadia University, Udaipur, Rajasthan 313001, India

Received 8 June 2005; Revised 13 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This note investigates coefficient estimates and subordination properties for certain classes of normalized functions (which are essentially defined by means of a Hadamard product of two analytic functions). We exhibit several interesting consequences of our main results, and in the process, we are also led to the corrected forms of the results given by Owa and Nishiwaki (2002).